MathSciNet Relay Station
MathSciNet bibliographic data
MR1975268 65N30 (65J15)
Gatica, Gabriel N.; Heuer, Norbert; Meddahi, Salim On the numerical analysis of nonlinear twofold saddle point problems. IMA J. Numer. Anal. 23 (2003), no. 2, 301–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement